Israel Journal of Mathematics

, Volume 71, Issue 3, pp 275–287

Harmonic measures and bowen-margulis measures

  • F. Ledrappier
Article

DOI: 10.1007/BF02773746

Cite this article as:
Ledrappier, F. Israel J. Math. (1990) 71: 275. doi:10.1007/BF02773746

Abstract

We compare two families of measures defined on the absolute of the universal cover of a compact negatively-curved manifold: the harmonic measures and the Bowen-Margulis measures.

Copyright information

© Hebrew University 1990

Authors and Affiliations

  • F. Ledrappier
    • 1
  1. 1.Laboratoire de ProbabilitésUniversité Paris VIParis Cedex 05France

Personalised recommendations